# SDR 2006UALA01474

- Difficulty date: July 26, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 45,004 hours, 31,180 cycles
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Duct
- Condition: Blown
- Location: Stabilizer
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

FOUND WING BODY OVHT WITH APU BLEED ON ALONG WITH ODOR.  FOUND BLOWN DUCT IN STAB COMPARTMENT.  REPLACED DUCT ASSEMBLY.
